Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 30, 2014, 10:43:18 AM

Login with username, password and session length


Members
  • Total Members: 23346
  • Latest: izohar
Stats
  • Total Posts: 636642
  • Total Topics: 48321
  • Online Today: 176
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 6
Guests: 147
Total: 153

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Re: The Sustiva/Atripla Thread  (Read 474 times)

0 Members and 1 Guest are viewing this topic.

Offline GablesD

  • Member
  • Posts: 3
Re: The Sustiva/Atripla Thread
« on: January 12, 2014, 10:19:14 AM »
Hey everyone!  I've been on Atripla for about 5 years now.  I've had to change my regimen 4 times since 2003 because of a multitude of issues.  I still complain to my doctor about fatigue, aches and pains, and insomnia.  The insomnia is the worst with fatigue coming in a close 2nd (probably related).  Also, since I've been on Atripla, my virus has mutated to a 'Super Virus' which frankly scared the hell out of me!  Doc says they usually see this mutation after a poz has unprotected sex with another poz but hell, I haven't even laid next to another for almost 5 years.  I have found that since I COMPLETELY stopped eating fast foods, the fatigue is at least tolerable.  Insomnia is still a problem.  Now, hearing that others have cognitive issues is a little scary.  I thought I was just 'quirky' but I often find myself "spelling" things in my head...Hmmm wonder if that's a cognitive thing.

Online Jeff G

  • Administrator
  • Member
  • Posts: 11,375
  • How am I doing Beren ?
Re: Re: The Sustiva/Atripla Thread
« Reply #1 on: January 12, 2014, 11:16:40 AM »
Hey everyone!  I've been on Atripla for about 5 years now.  I've had to change my regimen 4 times since 2003 because of a multitude of issues.  I still complain to my doctor about fatigue, aches and pains, and insomnia.  The insomnia is the worst with fatigue coming in a close 2nd (probably related).  Also, since I've been on Atripla, my virus has mutated to a 'Super Virus' which frankly scared the hell out of me!  Doc says they usually see this mutation after a poz has unprotected sex with another poz but hell, I haven't even laid next to another for almost 5 years.  I have found that since I COMPLETELY stopped eating fast foods, the fatigue is at least tolerable.  Insomnia is still a problem.  Now, hearing that others have cognitive issues is a little scary.  I thought I was just 'quirky' but I often find myself "spelling" things in my head...Hmmm wonder if that's a cognitive thing.

I moved your thread into its its own so that it gets the attention it deserves on its own .
Your doctor probably meant you have some resistance issues and misspoke when he called it a super-virus . I'm sure others will come along and discuss the issue with you .

Welcome to the forums !!! 

Offline Miss Philicia

  • Member
  • Posts: 24,013
  • celebrity poster, faker & poser
Re: Re: The Sustiva/Atripla Thread
« Reply #2 on: January 12, 2014, 12:52:00 PM »
1) of course you are fatigued if you are having insomnia

2) what is your doctor doing to solve your insomnia -- if your reply is "nothing" then that's a problem; also, what is the nature of your insomnia as that's a broad term actually. How many hours of sleep are you averaging per night? Have you been evaluated for anxiety and/or depression issues which can contribute/cause insomnia? Even with knowing that Atripla can cause insomnia there are often co-factors, especially if you were having insomnia before beginning Atripla.

3) without knowing why you've changed regimens already four times in the past decade it's hard to offer advice on solving insomnia by changing to yet another regimen

4) I am not sure how to reply to a doctor that screams "OMG SUPER VIRUS" -- can you be more forthcoming on what's gone on here, as in you had one genotype test before starting treatment and suddenly you became resistant to a regimen, another genotype was taken (when/what year?) and the results showed what?
"Iíve slept with enough men to know that Iím not gay"

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.